Isomorphisms and nonisomorphisms of graph models

Journal of Symbolic Logic 56 (1):227-249 (1991)
  Copy   BIBTEX


In this paper the existence or nonexistence of isomorphic mappings between graph models for the untyped lambda calculus is studied. It is shown that Engeler's D A is completely determined, up to isomorphism, by the cardinality of its `atom-set' A. A similar characterization is given for a collection of graph models of the Pω-type; from this some propositions regarding automorphisms are obtained. Also we give an indication of the complexity of the first-order theory of graph models by showing that the second-order theory of first-order definable elements of a graph model is first-order expressable in the model



    Upload a copy of this work     Papers currently archived: 92,323

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

34 (#472,961)

6 months
3 (#984,114)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

The Lambda Calculus. Its Syntax and Semantics.E. Engeler - 1984 - Journal of Symbolic Logic 49 (1):301-303.

Add more references